About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 390282, 6 pages
http://dx.doi.org/10.1155/2013/390282
Research Article

Oscillation for a Class of Fractional Differential Equation

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 3 May 2013; Accepted 21 June 2013

Academic Editor: Shurong Sun

Copyright © 2013 Zhenlai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenlai Han, Yige Zhao, Ying Sun, and Chao Zhang, “Oscillation for a Class of Fractional Differential Equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 390282, 6 pages, 2013. doi:10.1155/2013/390282